# SDR FDEA200904201362

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1009
- Condition: Damaged
- Location: Bs 1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

3 MISDRILLED HOLES AT S-2R, BS 1360, ON FRAME.  CUTOUT DAMAGED FRAME SECTION AT BS 1360, S5L-5R, IAW SRM 53-00-07, FIG 201, REPAIR NR 1.  FABRICATED FRAME SECTION ON MAE TRAVELER NR T9/787917, FABRICATED CHANNEL NR 1 ON MAE TRAVELER NR T9/787881, FABRICATED CHANNEL NR 2 ON MAE TRAVELER NR T9/787882.  LOCATED AND DRILLED ALL REPAIR PARTS IAW SRM 51-40-05.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-20-01.  INSTALLED ALL REPAIR PARTS AT BS 1360, S-5L - S-5R, IAW SRM 53-00-07, FIG 201, REPAIR NR 1.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
